$L$-homology theory of $FSQL$-manifolds and the degree of $FSQL$-mappings

Volume 98 / 2010

A. Abbasov Annales Polonici Mathematici 98 (2010), 129-145 MSC: Primary 46-XX; Secondary 58-XX. DOI: 10.4064/ap98-2-3

Abstract

A homology theory of Banach manifolds of a special form, called FSQL-manifolds, is developed, and also a homological degree of FSQL-mappings between FSQL-manifolds is introduced.

Authors

  • A. AbbasovFaculty of Economics and Administrative Sciences
    Çanakkale Onsekiz Mart University
    Biga, Çanakkale, Turkey
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image